# SDR SWIA201642784

- Difficulty date: October 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 37,278 hours, 22,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE NUT PLATES OF THE PAX DOOR BOTTOM ANGLE.  INSTALLED NEW PAX DOOR BOTTOM ANGLE IAW SRM.
